Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 2, NWS Tampa Bay, FL

January 8, 2017

NWS Tampa Bay, FL issued this small craft advisory at Jan 8, 2017, 3:32 AM EST. It took effect at Jan 8, 2017, 10:00 AM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jan 8, 2017, 3:32 AM EST (08:32 UTC)
In effect from
Jan 8, 2017, 10:00 AM EST
Expired
Jan 9, 2017, 9:31 AM EST
In force
24 hr
Issued by
NWS Tampa Bay, FL

The text

As transmitted.

143 
WHUS72 KTBW 080832
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
332 AM EST SUN JAN 8 2017

...GUSTS TO GALE FORCE WILL PERSIST THIS MORNING...
...SMALL CRAFT ADVISORY FOR ALL WATERS THIS AFTERNOON...

.STRONG HIGH PRESSURE OVER THE WATERS WILL CONTINUE TO CREATE
STRONG GUSTY WINDS AND HAZARDOUS SEAS. 

GMZ850-853-856-870-873-876-081645-
/O.CON.KTBW.GL.W.0001.000000T0000Z-170108T1500Z/
/O.NEW.KTBW.SC.Y.0002.170108T1500Z-170109T0000Z/
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
332 AM EST SUN JAN 8 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING
TO 7 PM EST THIS EVENING. 

* WINDS...NORTH WINDS 25 TO 30 KNOTS...WITH FREQUENT GUSTS TO GALE
  FORCE THIS MORNING...DECREASING TO 20 TO 25 KNOTS THIS
  AFTERNOON.

* WAVES/SEAS...8 TO 14 FEET...HIGHEST OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ830-836-081645-
/O.CON.KTBW.SC.Y.0001.000000T0000Z-170109T0000Z/
TAMPA BAY WATERS-CHARLOTTE HARBOR AND PINE ISLAND SOUND-
332 AM EST SUN JAN 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...NORTH WINDS 20 TO 25 KNOTS.

* WAVES/SEAS...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
4 follow-up statements
114 
WHUS72 KTBW 081456
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
956 AM EST SUN JAN 8 2017

...SMALL CRAFT ADVISORY FOR ALL WATERS THIS AFTERNOON...

.STRONG HIGH PRESSURE OVER THE WATERS WILL CONTINUE TO CREATE
STRONG GUSTY WINDS AND HAZARDOUS SEAS. THE GALE WARNING HAS BEEN
ALLOWED TO EXPIRE...AND HAD BEEN REPLACED BY A SMALL CRAFT
ADVISORY THROUGH 7 PM THIS EVENING. 

GMZ850-853-856-870-873-876-090000-
/O.EXP.KTBW.GL.W.0001.000000T0000Z-170108T1500Z/
/O.CON.KTBW.SC.Y.0002.170108T1500Z-170109T0000Z/
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
956 AM EST SUN JAN 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...20 TO 25 KNOT.

* WAVES/SEAS...6 TO 8 FEET...HIGHEST OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ830-836-090000-
/O.CON.KTBW.SC.Y.0001.000000T0000Z-170109T0000Z/
TAMPA BAY WATERS-CHARLOTTE HARBOR AND PINE ISLAND SOUND-
956 AM EST SUN JAN 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...NORTH WINDS 20 TO 25 KNOTS.

* WAVES/SEAS...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
077 
WHUS72 KTBW 081946
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
246 PM EST SUN JAN 8 2017

...SMALL CRAFT ADVISORY FOR ALL WATERS EXTENDED THROUGH THIS
LATE THIS EVENING...

.STRONG HIGH PRESSURE OVER THE WATERS WILL CONTINUE TO CREATE
STRONG GUSTY WINDS AND HAZARDOUS SEAS. THE SMALL CRAFT ADVISORY
REMAINS IN EFFECT FOR THE GULF WATERS BETWEEN TARPON SPRINGS AND
SUWANNEE RIVER AND THE TAMPA BAY AND CHARLOTTE HARBOR THROUGH 4
AM MONDAY...AND FOR THE GULF WATERS BETWEEN TARPON SPRINGS AND
BONITA BEACH THROUGH 10 AM MONDAY.

GMZ850-870-090900-
/O.EXT.KTBW.SC.Y.0002.000000T0000Z-170109T0900Z/
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
246 PM EST SUN JAN 8 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS...20 TO 25 KNOT.

* WAVES/SEAS...6 TO 8 FEET...HIGHEST OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ853-856-873-876-091500-
/O.EXT.KTBW.SC.Y.0002.000000T0000Z-170109T1500Z/
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
246 PM EST SUN JAN 8 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST MONDAY...

* WINDS...20 TO 25 KNOT.

* WAVES/SEAS...6 TO 8 FEET...HIGHEST OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ830-836-090900-
/O.EXT.KTBW.SC.Y.0001.000000T0000Z-170109T0900Z/
TAMPA BAY WATERS-CHARLOTTE HARBOR AND PINE ISLAND SOUND-
246 PM EST SUN JAN 8 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS.

* WAVES/SEAS...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
148 
WHUS72 KTBW 090832
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
332 AM EST MON JAN 9 2017

...SMALL CRAFT ADVISORY FOR THE CENTRAL AND SOUTHERN WATERS
INCLUDING TAMPA BAY AND CHARLOTTE HARBOR THROUGH 10 AM...

.STRONG HIGH PRESSURE OVER THE WATERS WILL CONTINUE TO CREATE
STRONG GUSTY WINDS AND HAZARDOUS SEAS THIS MORNING. WINDS AND
SEAS WILL GRADUALLY SUBSIDE THIS AFTERNOON AND TONIGHT.

GMZ830-836-091500-
/O.EXT.KTBW.SC.Y.0001.000000T0000Z-170109T1500Z/
TAMPA BAY WATERS-CHARLOTTE HARBOR AND PINE ISLAND SOUND-
332 AM EST MON JAN 9 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...NORTHEAST WINDS 20 TO 25 KNOTS.

* WAVES/SEAS...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ850-870-090945-
/O.CON.KTBW.SC.Y.0002.000000T0000Z-170109T0900Z/
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
332 AM EST MON JAN 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST EARLY
THIS MORNING...

* WINDS...NORTHEAST WINDS 20 TO 25 KNOTS.

* WAVES/SEAS...4 TO 6 FEET...HIGHEST OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ853-856-873-876-091500-
/O.CON.KTBW.SC.Y.0002.000000T0000Z-170109T1500Z/
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
332 AM EST MON JAN 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...NORTHEAST WINDS 20 TO 25 KNOTS.

* WAVES/SEAS...4 TO 6 FEET...HIGHEST OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
208 
WHUS72 KTBW 091431
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
931 AM EST MON JAN 9 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

.WINDS AND SEAS WILL CONTINUE TO SLOWLY SUBSIDE THROUGH MONDAY. 

GMZ853-856-873-876-091545-
/O.CAN.KTBW.SC.Y.0002.000000T0000Z-170109T1500Z/
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
931 AM EST MON JAN 9 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS AND SEAS WILL CONTINUE TO SLOWLY SUBSIDE THROUGH MONDAY.

$$

GMZ830-836-091545-
/O.CAN.KTBW.SC.Y.0001.000000T0000Z-170109T1500Z/
TAMPA BAY WATERS-CHARLOTTE HARBOR AND PINE ISLAND SOUND-
931 AM EST MON JAN 9 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS WILL CONTINUE TO SLOWLY SUBSIDE THROUGH MONDAY.

$$


HTTP://WWW.WEATHER.GOV/TAMPA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 8, 3:29 AM EST, 3 minutes earlier.

Area forecast discussion, Jan 8, 3:29 AM EST, 3 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
329 AM EST Sun Jan 8 2017

.SHORT TERM (Today-Monday)...
Strong Canadian high pressure continues to build over the southeast
U.S. and Florida with cold dry air across the region.  Area of cold
air strato-cu over the central and southern peninsula will push
south early this morning and gradually dissipate on brisk north to
northeast boundary layer flow. A wind chill advisory will continue
until 10 AM this morning for all counties of west central and
southwest Florida. Skies will become mostly clear across the
forecast area this morning with cold conditions around sunrise
with temperatures in the upper 20s north to the lower 40s south.
Temperatures will struggle to climb under sunny skies today with
highs only around 50 north...mid 50s central...to around 60 south.

Surface high will move to the mid Atlantic coast tonight with winds
gradually veering northeast.  However cold dry air will hold over
the region as drainage flow develops down the spine of the
peninsula...with temperatures dropping into the upper 20s
north...upper 30s central...to the mid 40s south. Areas of frost
will likely develop across the nature coast with patchy frost across
Pasco and northern/eastern Hillsborough counties. A freeze watch
is also in effect tonight for Levy and Citrus counties.

Winds will veer to the east on Monday allowing temperatures and
low level moisture to begin moderating...although highs will
remain below climatic normals with highs in the lower 60s north to
lower 70s south.

.LONG TERM (Monday Night through Sunday)...
Upper level flow will become somewhat zonal as we move into the
medium to long range forecast period. A few shortwave troughs will
be in progress across the Rockies and Pacific Northwest. Broad and
weak upper ridging will reside across the central and southern Gulf
of Mexico, extending westward across central Mexico. A persistent
and rather strong area of surface high pressure will remain anchored
from New England southward to the Mid Atlantic and southeast U.S.

From Monday night into the latter half of the week, surface and mid
level high pressure will dominate the region. The forecast looks
rather dry through the extended period as warm and dry mid level air
remains over the region, maintaining stable conditions. The only
exception will be a very low possibility of a stray shower or two
due to gradual moistening through a shallow layer up through around
800mb. By late week, adequate moistening may have occurred for a few
isolated showers, but confidence is too low to warrant any mention
of rain at this time. Temperatures will start out near
climatological normals with highs in the 70s and lows in the 40s.
This will quickly increase however, as upper level high pressure
intensifies from the western Atlantic into the Gulf of Mexico. By
Thursday, most areas will see a return to upper 70s and 80s for
highs, and upper 50s and low 60s for lows. These unseasonably warm
temperatures will continue into the weekend, with highs nearing the
mid 80s in a few locations.

&&

.AVIATION...
LCL MVFR cigs early this morning vcnty all terminals.  Skies will
become mostly clear by mid morning with VFR conditions across all
of west central and southwest Florida.

&&

.MARINE...
Winds gusting to gale force will continue on the coastal waters
through mid morning, with gradient relaxing a bit with SCA
conditions the remainder of the day across all waters including
Tampa Bay and Charlotte Harbor.  Very hazardous seas will persist
today as it will take time for seas to come down.  The elevated seas
will also continue a high risk of rip currents and high surf at area
beaches.

Marginal SCA conditions will persist tonight and into
Monday as winds veer northeast and east.  Winds will remain elevated
into mid week but should run below SCA levels.

&&

.FIRE WEATHER...
No fire weather hazards expected today. Relative humidity values
will likely drop below 35 percent this afternoon across the
northern nature coast however ERC values do not support a RFW.

&&

.Preliminary Point Temps/PoPs...
TPA  54  39  68  51 /   0   0   0   0
FMY  60  44  71  52 /   0   0   0   0
GIF  55  41  67  50 /   0   0   0  10
SRQ  56  42  68  53 /   0   0   0   0
BKV  51  35  64  46 /   0   0   0  10
SPG  54  45  66  54 /   0   0   0  10

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through this evening for Coastal
     Charlotte-Coastal Hillsborough-Coastal Lee-Coastal
     Manatee-Coastal Sarasota-Pinellas.

     High Surf Advisory until 7 PM EST this evening for Coastal
     Charlotte-Coastal Hillsborough-Coastal Lee-Coastal
     Manatee-Coastal Sarasota-Pinellas.

     Wind Chill Advisory until 10 AM EST this morning for
     Coastal Charlotte-Coastal Citrus-Coastal Hernando-
     Coastal Hillsborough-Coastal Lee-Coastal Levy-Coastal
     Manatee-Coastal Pasco-Coastal Sarasota-DeSoto-Hardee-
     Highlands-Inland Charlotte-Inland Citrus-Inland
     Hernando-Inland Hillsborough-Inland Lee-Inland Levy-
     Inland Manatee-Inland Pasco-Inland Sarasota-Pinellas-
     Polk-Sumter.

     Freeze Watch from this evening through Monday morning for
     Coastal Citrus-Coastal Levy-Inland Citrus-Inland Levy.

     Freeze Warning until 9 AM EST this morning for Coastal
     Citrus-Coastal Levy-Inland Citrus-Inland Levy.

Gulf waters...Small Craft Advisory from 10 AM this morning to 7 PM EST
     this evening for Coastal waters from Bonita Beach to
     Englewood FL out 20 NM-Coastal waters from Englewood
     to Tarpon Springs FL out 20 NM-Coastal waters from
     Tarpon Springs to Suwannee River FL out 20 NM-Waters
     from Bonita Beach to Englewood FL out 20 to 60 NM-
     Waters from Englewood to Tarpon Springs FL out 20 to
     60 NM-Waters from Tarpon Springs to Suwannee River FL
     out 20 to 60 NM.

     Gale Warning until 10 AM EST this morning for Coastal
     waters from Bonita Beach to Englewood FL out 20 NM-
     Coastal waters from Englewood to Tarpon Springs FL
     out 20 NM-Coastal waters from Tarpon Springs to
     Suwannee River FL out 20 NM-Waters from Bonita Beach
     to Englewood FL out 20 to 60 NM-Waters from Englewood
     to Tarpon Springs FL out 20 to 60 NM-Waters from
     Tarpon Springs to Suwannee River FL out 20 to 60 NM.

     Small Craft Advisory until 7 PM EST this evening for
     Charlotte Harbor and Pine Island Sound-Tampa Bay
     waters.

&&

UPDATE/AVIATION/MARINE/FIRE WEATHER...13/Oglesby
UPPER AIR...99
DECISION SUPPORT...84/Austin
Hazardous weather outlook, Jan 7, 4:53 AM EST, 22 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
453 AM EST SAT JAN 7 2017

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-072200-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
453 AM EST SAT JAN 7 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
A STRONG COLD FRONT WILL MOVE ACROSS THE PENINSULA THROUGH THIS
AFTERNOON...BRINGING A BROKEN LINE OF THUNDERSTORMS WITH IT. A FEW
STRONG TO STORMS MAY OCCUR...WITH GUSTY WINDS...HEAVY
RAINFALL...AND FREQUENT LIGHTNING. STORMS WILL RAPIDLY DECREASE
THROUGH THE LATE AFTERNOON AS A DRY AND STABLE AIRMASS MOVES IN.

...COASTAL AND MARINE IMPACTS...
STRONG NORTHERLY WINDS WILL DEVELOP IN THE WAKE OF A COLD FRONT.
SUSTAINED WINDS OF 20 TO 30 KNOTS WILL OCCUR OVER ALL OF THE
WATERS...WITH GALE FORCE WINDS OVER THE OFFSHORE WATERS. THESE
WINDS WILL GENERATE DANGEROUS BOATING CONDITIONS...WITH SEAS
BUILDING TO 8 TO 12 FEET LATE THIS AFTERNOON AND EVENING...AND
CONTINUING OVERNIGHT. THE LARGE SWELL WILL GENERATE HIGH SURF AS
IT REACHES THE COAST...GENERATING LARGE BREAKING WAVES AND RIP
CURRENTS AT AREA BEACHES. SWIMMING AND BOATING ARE NOT
RECOMMENDED!

...EXCESSIVE COLD IMPACT...
A COLD AIRMASS WILL MOVE IN BEHIND THE COLD FRONT...WITH FALLING
TEMPERATURES THROUGH THE DAY. OVERNIGHT LOW TEMPERATURES WILL FALL
INTO THE UPPER 20S TO LOW 30S ALONG THE NATURE COAST AND INTERIOR
SECTIONS OF NORTHERN FLORIDA. WHEN COMBINED WITH NORTHEAST
WINDS...MORNING WIND CHILLS WILL BE IN THE TEENS AND 20S FOR MOST
AREAS ALONG AND NORTH OF I-4...INCLUDING ALL OF TAMPA BAY. MAKE
SURE TO BUNDLE UP AND WEAR LAYERS OF CLOTHING IF PLANNING ON BEING
OUTDOORS TONIGHT OR EARLY SUNDAY MORNING. DO NOT LEAVE PETS
OUTDOORS IN THE COLD.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

...COASTAL AND MARINE IMPACTS...
STRONG NORTHEASTERLY WINDS OF 15 TO 25 MPH WILL PERSIST INTO THE
DAY ON SUNDAY...MAINTAINING DANGEROUS MARINE CONDITIONS...AND
GENERATING HIGH SURF AND RIP CURRENTS AT AREA BEACHES.

...EXCESSIVE COLD IMPACT...
FREEZING TEMPERATURES WILL BE LIKELY FOR SOME AREAS NORTH OF
TAMPA BAY SUNDAY MORNING. THESE TEMPERATURES WILL BE ACCOMPANIED
BY WIND CHILLS IN THE TEENS AND 20S FOR MANY AREAS. TEMPERATURES
WILL DROP TO NEAR FREEZING AGAIN SUNDAY NIGHT INTO EARLY MONDAY
ALONG THE NATURE COAST AND NORTHERN FLORIDA. WHILE WINDS WILL BE
LIGHTER MONDAY MORNING...WIND CHILLS WILL STILL FALL INTO THE 20S
AND LOWER 30S FOR MANY AREAS NORTH OF TAMPA BAY...WITH MID 30S
ELSEWHERE. BE SURE AND BUNDLE UP IF YOU HAVE OUTDOOR PLANS SUNDAY
MORNING OR SUNDAY NIGHT INTO MONDAY MORNING. DO NOT LEAVE PETS
OUTDOORS IN THE COLD.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

AUSTIN

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 3:32 AM ESTFreeze WatchTBWCitrus, Levy6 hr
Jan 8, 9:15 AM ESTFreeze WarningTBWCitrus, Levy23 hr
Jan 8, 2:40 PM ESTWind Chill AdvisoryTBWCharlotte, Citrus, DeSoto, Hardee, Hernando, Highlands and 8 more18 hr

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.